# SDR COMA0760209

- Difficulty date: February 23, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 27,534 hours, 24,227 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 3094334
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5106 - DURING CLIMBOUT OF RDU PITCH TRIM ACTIVATED UNCOMMANDED INTERMITTENTLY, FLIGHT RETURNED TO RDU.  REPLACED THE CAPTAIN'S PITCH TRIM SWITCH.
